Benylin Cold & Flu Day & Night Max Strength – 16 Capsules

Regular price
£4.44
Regular price
£4.99
Sale price
£4.44
Description

What it does:

The daytime capsules contain phenylephrine, caffeine and paracetamol to help to relieve your cold & flu symptoms including fatigue and drowsiness, whilst the night time capsules help relieve cold & flu symptoms so you can get a good night’s sleep.

How it works:

Phenylephrine is a decongestant which aids the reduction of swelling in the nasal passages, helping you to breathe more easily, whilst paracetamol helps bring down fever and reduce aches and pains.

The caffeine in the daytime capsules helps combat drowsiness so you can get on with your day.

Category: Cough, Colds and Sore Throat

Manufacturer: JOHNSON & JOHNSON (McNEIL)

USES

  • Swallow the tablets whole with water.
  • Do not chew.

Dosage: Adults and children 16 years and over.

Day: 2 red / yellow Day Capsules every 4 - 6 hours, up to 3 times a day

Night: 2 dark blue / light blue Night Capsules to be taken at night

Leave at least 4-6 hours between doses. Do not take more than 6 day capsules and 2 night capsules in any 24 hour period. Do not exceed the stated dose.

Not suitable for children under 16 years.

If your symptoms persist or worsen, you must see a doctor or pharmacist

INGREDIENTS:

  • Paracetamol 500mg
  • Caffeine 25mg
  • Paracetamol 500mg
  • Phenylephrine Hydrochloride 6.1mg

DOSAGE: 16 years and over: 2 red/yellow capsules every 4-6 hours during the day as required, followed by 2 dark blue/light blue capsules at bedtime. Leave at least 4 hours between doses. No more than 8 capsules in 24 hours. Swallow whole with water - do not chew. Under 16 years: not recommended.

RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS